Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is tenormin medicine safe when having high heart rate?

Hi Dr. I m experiencing sudden peak in heart rate due to anxiety which some times makes me panic. With an advise of of a cardiologist I used to take tenormin whenever required during the episode. My questions are does taking tenormin is safe? While my normal Blood pressure when relaxed situation is 110/75.
Fri, 31 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Tenormin low dose (25 mg) you may continue if you're suffering from palpitations and tachycardia. If your blood pressure is high means you may take 50 mg according to the blood pressure. Avoid caffeinated drinks and salty foods. Do yoga and meditation regularly. If the symptoms not improved please consult with your physician he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anxiety disorder


Is tenormin medicine safe when having high heart rate?

Hello, Tenormin low dose (25 mg) you may continue if you re suffering from palpitations and tachycardia. If your blood pressure is high means you may take 50 mg according to the blood pressure. Avoid caffeinated drinks and salty foods. Do yoga and meditation regularly. If the symptoms not improved please consult with your physician he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist